# SDR FDEA201008102912

- Difficulty date: August 10, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N902FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- Aircraft time: 53,534 hours, 22,034 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N832853
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STA 665-755, WL 208, LBL 65 CREASE BEAM INBD CHORD IS CORRODED. REMOVED CORROSION ON INBD CREASE BEAM CHORD STA 665-755 LBL65 IAW SRM 51-10-02.  FOUND TO BE OUT OF LIMITS IAW SRM 53-30-15, FIG 101, DETAIL IV ORIG MATERIAL .080 AFTER REWORK .055 L=60" W=1.0. R & R CHORD IAW SRM 51-40-02.  CLASSIFIED CATEGORY "A" MAJOR REPAIR.
